# SDR 98ZZZX2804

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409EX
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040436
- Engine: Cont GTSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolts
- Condition: Failed
- Location: Crankcase
- Part time: 159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU-BOLTS (UPPER  TWO) AND UPPER TWO CYLINDER HOLD-DOWN STUDS FOUND BROKEN ON NR 6 CYLINDER OF THE NR 1 ENGINE.  CAUSED EXHAUST STACK TO BREAK AT FLANGE.  EXHAUST GAS DAMAGED CROSS MEMBER OF ENGINE CRADLE, PROP GOVERNOR, COWLING AND IGNITION HARNESS.
